# SDR SWIA200312697

- Difficulty date: December 18, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,728 hours, 32,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN CORRODED BY FRAME 23 BY 21L STRINGER.  DISCOVERED DURING C-CHECK INSPECTION.
